# SDR NSVA2011115

- Difficulty date: May 23, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N196CJ
- Make and model: Saab 340B
- Aircraft serial: 196
- Aircraft time: 41,746 hours, 45,918 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN BENEATH ICE GUARD NR 8.  REPAIRED IAW TD340-53-11-05.  COMPLETED TD 340-53-11-07 FOR VERIFICATION OF INSTALL OF PRE-EXISTING REPAIR DOUBLER.  FOUND PRE-EXISTING DOUBLER IN RT FUSELAGE AT STA 339 TO 349.5, SL1618 TO 1620.  COMPLETED TD 340-53-11-07 FOR VERIFICATION OF INSTALL OF PRE-EXISTING REPAIR DOUBLER.  FOUND PRE-EXISTING DOUBLER IN RT FUSELAGE AT STA 339 TO 349.5, SL1616 TO 1617.
